Men take vitamins every day, half a month after liver failure!

Men take vitamins every day, half a month after liver failure!

Many people like to eat health care
Vitamins, fish oil, calcium tablets
……
But you know what?
Eating vitamins without health
And you’ll hurt yourself!
Men eat 8 vitamins a day for maintenance
Half a month later, he had liver failure
According to Qianjiang Evening News, Mr. Chen is 53 years old. Due to work reasons, his body becomes very poor, and he is sick when he is not moving. He is especially prone to catching a cold.
So Mr. Chen bought an imported nutritional supplement, which is a compound vitamin in terms of composition.
At first, he followed the instructions strictly and ate one a day. But after more than a week, he began to wonder that he had no response: “am I buying fake medicines made of flour? Or is my body too weak to make up enough?… “
After all sorts of possibilities in his head, Mr. Chen made another decision: to increase the dose, from one one a day, to eight a day. However, he waited not for his health to get better, but worse. After less than a week, he felt weak and had a bad appetite. After another 10 days, he also had yellow urinals and yellow skin. He realized that the situation was wrong and rushed to the local hospital.
(source: Network)
The results showed that there were problems in the body, such as high jaundice and poor liver function, because the indicators were so high that the doctor in charge suggested that they be transferred to Xixi hospital, affiliated to Zhejiang University Medical College.
The team of liver diseases five departments further examined Mr. Chen to judge that he had been seriously in the degree of liver failure, and excluded the causes of viral and immunity one by one. Finally, it was drug hepatitis, and soon through detailed inquiry and diagnosis, the “culprit” – imported compound vistin was locked.
Director Lu Tiefeng asked Mr. Chen to stop taking immediately, and at the same time, he was treated with liver protection, oxidation resistance, improvement of liver microcirculation and other systems, which lasted for nearly a month before all indicators returned to normal level.
Don’t blindly supplement vitamins
Generally speaking, most diets provide vitamins that meet the required levels and prevent the clinical symptoms caused by vitamin deficiency.
However, in some cases, when the supplement exceeds the individual demand, or even exceeds the maximum tolerance, the related toxicity will be generated after the standard supply is exceeded, and the excessive intake of vitamin A and vitamin D may have the greatest toxic potential, the moderate toxic potential is niacin, and the other is the low toxic potential or negligible toxic potential.
(source: Network)
Vitamin A poisoning may appear nausea, vomiting, abdominal pain, loss of appetite, blurred vision, sleepiness, headache and other symptoms; Vitamin D poisoning can appear hypercalcemia, anorexia, diarrhea or constipation, myasthenia and pain, nausea, vomiting, etc.
Although the liver can store vitamin A and reduce its toxicity to a certain extent, if it is taken over continuously, it will lead to poisoning and even liver failure if it exceeds the ability of liver storage and decomposition. Mr. Chen is such an example.
What harm does excessive consumption of vitamin have?
Let’s get to know
Excessive vitamin A
It can cause sleepiness, vomiting, diarrhea, stomach pain, swelling, fatigue, fatigue, lack of hair and other symptoms;
Excessive vitamin B
Can cause itch, numbness, burning and tingling pain and other discomfort symptoms;
Take vitamin C in large quantities
When stopping suddenly, vitamin C stop drug syndrome can appear, such as anorexia, fatigue, drowsiness, etc;
Long term overdose of vitamin D
It can cause hypercalcemia, anorexia, vomiting, diarrhea, ectopic ossification of soft tissue, and damage renal function;
Long term overdose of vitamin E
It can cause the symptoms of blurred vision, breast enlargement, headache, dizziness, nausea, stomach spasm, etc;
Overdose vitamin K
Pregnant women may produce hemolytic anemia, and their newborn will have hyperbilirubinemia, even nuclear jaundice, elderly with specific constitution, after taking vitamin K excessively, hemolytic anemia, allergic dermatitis and so on.
The city supervisor reminds you of the streets
It must be under the guidance of doctors and nutritionists
Scientifically supplement vitamins in a targeted way
Keep a good diet at the same time
Optimistic mentality and scientific movement
To have a strong body~

Leave a Reply

Your email address will not be published. Required fields are makes.